Our expert says:
Once again, as with the previous question, it really is difficult to say what the problem is without having a look at it myself. It may be eczema for which a good moisturiser such as epimax or a MILD over the counter topical corticosteroid may be usefull, or may even be due to an allergic reaction for which an antihistamine may help. If you statred using a new cosmetic product, facial cream or even detergant recently this may add to it - Think carefully at what cahnges you recently made - By simply removing an irretant your problem can also be helped.
My advice would be to ask your local pharmacist to have a look - If he can help he'll prescribe something, but otherwise he'll refer you to a doctor.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.